On periodic solutions of non-autonomous second order Hamiltonian systems. (English) Zbl 1224.34126

Summary: The purpose of this paper is to study the existence of periodic solutions for the non-autonomous second order Hamiltonian system \[ \ddot {u}(t)=\nabla F(t,u(t)) \text{ for a.e. } t\in [0,T]. \] Some new existence theorems are obtained by the least action principle.


34C25 Periodic solutions to ordinary differential equations
37J45 Periodic, homoclinic and heteroclinic orbits; variational methods, degree-theoretic methods (MSC2010)
58E50 Applications of variational problems in infinite-dimensional spaces to the sciences
Full Text: DOI arXiv EuDML


[1] M. S. Berger, M. Schechter: On the solvability of semilinear gradient operator equations. Adv. Math. 25 (1977), 97–132. · Zbl 0354.47025
[2] A. Fonda, J.-P. Gossez: Semicoercive variational problems at resonance: An abstract approach. Differ. Integral Equ. 3 (1990), 695–708. · Zbl 0727.35056
[3] J. Ma, C. L. Tang: Periodic solution for some nonautonomous second-order systems. J. Math. Anal. Appl. 275 (2002), 482–494. · Zbl 1024.34036
[4] J. Mawhin, M. Willem: Critical Point Theory and Hamiltonian Systems. Springer, Berlin, 1989. · Zbl 0676.58017
[5] P.H. Rabinowitz: On subharmonic solutions of Hamiltonian systems. Commun. Pure Appl. Math. 33 (1980), 609–633. · Zbl 0437.34011
[6] C. L. Tang: Periodic solution of non-autonomous second order systems with -quasisubadditive potential. J. Math. Anal. Appl. 189 (1995), 671–675. · Zbl 0824.34043
[7] C. L. Tang: Periodic solution of non-autonomous second order system. J. Math. Anal. Appl. 202 (1996), 465–469. · Zbl 0857.34044
[8] C. L. Tang: Existence and multiplicity of periodic solutions for nonautonomous second order systems. Nonlinear Anal., Theory Methods Appl. 32 (1998), 299–304. · Zbl 0949.34032
[9] X.P. Wu, C. L. Tang: Periodic solution of a class of non-autonomous second order systems. J. Math. Anal. Appl. 236 (1999), 227–235. · Zbl 0971.34027
[10] F.K. Zhao, X. Wu: Periodic solution for class of non-autonomous second order systems. J. Math. Anal. Appl. 296 (2004), 422–434. · Zbl 1050.34062
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.